# SDR A6WA200740229

- Difficulty date: May 14, 2007
- Submitted: June 11, 2007
- Operation: Air carrier
- Aircraft: N407AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7424
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Unknown
- Location: Right
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RIGHT PACK HIGH TEMP CAUTION MESSAGE ON THE GROUND.  COMPLIED WITH QRH, HAD SLIGHT ODOR OF SMOKE APPARENT AND SLIGHT HAZE.  (M)   [07-31-07]  INSPECTED RT PACK, NO DAMAGE NOTED, OIL SERVICE OK.  OBSERVED CREW OPERATE LT PACK, NO SIGNS OF SMOKE OR HAZE.  (K)
